The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (350 KB) | Metadata | Table of Contents | ZAA summary
Volume 39, Issue 1, 2020, pp. 41–65
DOI: 10.4171/ZAA/1650

Published online: 2020-01-24

$p$-Regularity and Weights for Operators Between $L^p$-Spaces

Enrique A. Sánchez Pérez[1] and Pedro Tradacete[2]

(1) Universitat Politècnica de València, Spain
(2) Instituto de Ciencias Matemáticas (ICMAT), Madrid, Spain

We explore the connection between $p$-regular operators on Banach function spaces and weighted $p$-estimates. In particular, our results focus on the following problem. Given finite measure spaces $\mu$ and $\nu$, let $T$ be an operator defined from a Banach function space $X(\nu)$ and taking values on $L^p (v d \mu)$ for $v$ in certain family of weights $V\subset L^1(\mu)_+$ we analyze the existence of a bounded family of weights $W\subset L^1(\nu)_+$ such that for every $v\in V$ there is $w \in W$ in such a way that $T:L^p(w d \nu) \to L^p(v d \mu)$ is continuous uniformly on $V$. A condition for the existence of such a family is given in terms of $p$-regularity of the integration map associated to a certain vector measure induced by the operator $T$.

Keywords: Banach function space, $p$-regular operator, weighted $p$-estimate

Sánchez Pérez Enrique, Tradacete Pedro: $p$-Regularity and Weights for Operators Between $L^p$-Spaces. Z. Anal. Anwend. 39 (2020), 41-65. doi: 10.4171/ZAA/1650